MathSciNet Relay Station
MathSciNet bibliographic data
MR772092 60J60 (58G32 60J35)
Bakry, Dominique; Émery, Michel Hypercontractivité de semi-groupes de diffusion. (French) [Hypercontractivity for diffusion semigroups] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 15, 775–778.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement